MAUDE Adverse Event Report: AESCULAP AG FILTER RETENTION PLATE; STERILIZATION CONTAINERS

AESCULAP AG FILTER RETENTION PLATE; STERILIZATION CONTAINERS
Model Number JK100
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with jk100 - filter retention plate.According to the complaint description, black particles were detected.The customer found black specs inside of two retractor trays.This was suspected to be caused by/from the retention plates.There was no described patient harm.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Additional information/correction: h3 - evaluation h6 - codes updated atter review of the investigation, this case has been re-assessed.The complaint is now considered to be non-reportable, no malfunction.Investigation results: we could not find any black particles on the product, despite disassembling the fixture.Batch history review: due to the fact, that no lot number was provided, a review of the device history records for the complained device is not possible.Due to the circumstance that no failure/defect could be determined, the risk analysis is not applicable.Conclusion and measures / preventive measures: as described in the above analysis, no defect was found on the recordings or other black particles on the instrument.The product complies with the specification in all respects.Based upon the investigations results a capa is not necessary.

Brand Name
FILTER RETENTION PLATE
Common Device Name
STERILIZATION CONTAINERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12657473
Report Number9610612-2021-00671
Device Sequence Number17263151
Product Code FLE
UDI-Device Identifier04038653202706
UDI-Public4038653202706
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K792558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJK100
Device Catalogue NumberJK100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown